# SDR SWAA063175

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 47,280 hours, 47,172 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 65465522
- Part serial: HDH417
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING AILERON TAB T/E DELMINATED.  REMOVED AND REPLACED AILERON TAB PER MM.
